My Holdings   Activate Remote Access

Quasiconformal Mappings, Riemann Surfaces, and Teichmüller Spaces


About this Title

Yunping Jiang, Graduate Center of the City University of New York, New York, NY and Sudeb Mitra, Graduate Center of the City University of New York, New York, NY, Editors

Publication: Contemporary Mathematics
Publication Year 2012: Volume 575
ISBNs: 978-0-8218-5340-5 (print); 978-0-8218-9029-5 (online)
DOI: http://dx.doi.org/10.1090/conm/575

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF